# SDR SCNA20230109013

- Difficulty date: December 8, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 417A210645
- Condition: Corroded
- Location: Bs 500e S23-24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT BRACKET AT FWD CARGO COMPARTMENT STA 500E BETWEEN STR 24L AND STR 23L.  RESOLUTION:  DAMAGE ON SUPPORT BRACKET AT FWD CARGO COMPARTMENT STA 500E BETWEEN STR 24L AND STR23L FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS - REMOVED AND REPLACED SUPPORT BRACKET IAW B737 SRM 51-40-02-0G-0 AND BOEING DAMGE #417A2150 ID: 0008 REV B.
